# SDR SWAA2023010676228

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE,  BS 907 - 927 BWN S25-27R IN THE AFT CARGO BAY.   REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 147A7221, SHEET 17, REV D.
